×

zbMATH — the first resource for mathematics

The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces. (English) Zbl 0781.47045
The authors prove some results related to the weak almost convergence of the sequence of an asymptotically non-expansive mapping in a uniformly convex Banach space that has a Frechet differentiable norm. They also extend the results to a nonlinear ergodic theorem.
Reviewer: J.Achari (Nanded)

MSC:
47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H20 Semigroups of nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jean-Bernard Baillon, Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert, C. R. Acad. Sci. Paris Sér. A-B 280 (1975), no. 22, Aii, A1511 – A1514 (French, with English summary). · Zbl 0307.47006
[2] Felix E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660 – 665. · Zbl 0164.44801
[3] Ronald E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math. 32 (1979), no. 2-3, 107 – 116. · Zbl 0423.47024 · doi:10.1007/BF02764907 · doi.org
[4] Ronald E. Bruck, On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces, Israel J. Math. 38 (1981), no. 4, 304 – 314. · Zbl 0475.47037 · doi:10.1007/BF02762776 · doi.org
[5] K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171 – 174. · Zbl 0256.47045
[6] Norimichi Hirano, A proof of the mean ergodic theorem for nonexpansive mappings in Banach space, Proc. Amer. Math. Soc. 78 (1980), no. 3, 361 – 365. · Zbl 0452.47064
[7] Norimichi Hirano and Wataru Takahashi, Nonlinear ergodic theorems for nonexpansive mappings in Hilbert spaces, Kodai Math. J. 2 (1979), no. 1, 11 – 25. · Zbl 0404.47031
[8] W. A. Kirk, Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type, Israel J. Math. 17 (1974), 339 – 346. · Zbl 0286.47034 · doi:10.1007/BF02757136 · doi.org
[9] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167 – 190. · Zbl 0031.29501 · doi:10.1007/BF02393648 · doi.org
[10] Simeon Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 274 – 276. · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6 · doi.org
[11] K.-K. Tan and H.-K. Xu, Asymptotic behavior of nonlinear Lipschitzian semigroups in Banach spaces, submitted.
[12] Zhao Yong You and Hong Kun Xu, An ergodic convergence theorem for asymptotically nonexpansive mappings, Chinese Ann. Math. Ser. A 11 (1990), no. 4, 519 – 523 (Chinese). · Zbl 0752.47026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.